# SDR GTIA012003

- Difficulty date: December 6, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: CGAB140001
- Part serial: 6887
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

'B' LOOP FAIL LIGHT STAYS ON OVERHEAD CARGO FIRE EXTINGUISHER AND DETECTION PANEL FOR AFT CARGO COMPARTMENT.  REMOVED AND REPLACED 'B' LOOP FIRE DETECTION UNIT, REF MM 26-30-00.  OPS CHECK OK.  (M)
